Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006 (2006), Article ID 82049, 10 pages

Stochastic dominance theory for location-scale family

Risk Management Institute and Department of Economics, National University of Singapore, 1 Arts Link, Singapore 117570

Received 17 January 2006; Revised 1 August 2006; Accepted 2 August 2006

Copyright © 2006 Wing-Keung Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wing-Keung Wong, “Stochastic dominance theory for location-scale family,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 82049, 10 pages, 2006. doi:10.1155/JAMDS/2006/82049